# SDR 98ZZZX561

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778551
- Condition: Broken
- Location: Stab Trim Grbox
- Part time: 13,748 hours
- Component: 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STABILIZER TRIM GEARBOX WITH FRACTURED SPRINGS.  SUSPECT IMPROPER HEAT TREATING OR INCORRECT ALLOYS IN THE SPRINGS.  SUBMITTER RECOMMENDATIONS:  SPRINGS PN 69-77855-1 SHOULD BE REPLACED WITH PN 69-77855-2 SPRINGS PER BOEING TELEX AEO-AUB-94-0195RR.
